Advanced search
Start date
Betweenand

Algebraic, geometric and differential topology

Grant number: 12/24454-8
Support type:Research Projects - Thematic Grants
Duration: June 01, 2013 - May 31, 2017
Field of knowledge:Physical Sciences and Mathematics - Mathematics - Geometry and Topology
Principal Investigator:Daciberg Lima Gonçalves
Grantee:Daciberg Lima Gonçalves
Home Institution: Instituto de Matemática e Estatística (IME). Universidade de São Paulo (USP). São Paulo , SP, Brazil
Co-Principal Investigators:Carlos Biasi ; Oziride Manzoli Neto ; Pedro Luiz Queiroz Pergher
Assoc. researchers:Adriana Ramos ; Alexandre Paiva Barreto ; Alice Kimie Miwa Libardi ; Carlos Alberto Maquera Apaza ; Daniel Vendrúscolo ; Denise de Mattos ; Dirceu Penteado ; Edivaldo Lopes dos Santos ; Ermínia de Lourdes Campello Fanti ; Évelin Meneguesso Barbaresco ; Fábio Gomes Figueira ; Fernanda Soares Pinto Cardona ; Flávia Souza Machado da Silva ; João Carlos Vieira Sampaio ; João Peres Vieira ; José Eduardo Prado Pires de Campos ; Laércio Aparecido Lucas ; Luciana de Fátima Martins ; Lucilia Daruiz Borsari ; Luiz Roberto Hartmann Junior ; Márcio de Jesus Soares ; Maria Gorete Carreira Andrade ; Mauro Spreafico ; Natalia Andrea Viana Bedoya ; Parameswaran Sankaran ; Sadao Massago ; Sérgio Tadao Martins ; Thaís Fernanda Mendes Monis ; Thiago de Melo ; Tomas Edson Barros ; Vinicius Casteluber Laass
Associated grant(s):16/50354-1 - Generalisations of configuration spaces, relations between braid and almost-crystallographic groups, and applications to the study of the Borsuk-Ulam property and multi-valued maps, AP.R SPRINT
14/10878-6 - On Bourgin-Yang type theorems, AV.EXT
14/50131-7 - Algebraic and topological properties of the braid groups of the real projective plane, sphere, disk, orbit configuration spaces, and relations with crystallographic groups, AP.R
Associated scholarship(s):17/08020-1 - On topological methods in combinatorics and geometry, BP.MS
17/05800-6 - Minimal surfaces and the Almgren-Pitts Min-Max theory, BP.MS
16/18714-8 - Configuration spaces in collision free simultaneous motion planning problem, BP.DR
+ associated scholarships 17/00739-7 - Regularized determinant of Laplacian and isospectral sets in surfaces, BP.MS
16/22928-3 - The Thurston earthquakes theorem on Teichmüller spaces, BP.MS
16/21479-0 - Fundamental group and covering spaces: Borsuk-Ulam and aplications, BP.IC
16/06456-4 - On Tverberg type theorems and its applications, BP.DR
16/00470-5 - Fundamental group and covering spaces, BP.IC
15/01923-0 - Relative trace of the Heat Kernel in surfaces with asymptotically cusps ends and applications, BE.PQ
15/08126-9 - Graphs, knots, links and applications, BP.IC
15/01264-7 - Versions of the Tverberg theorem and applications, BP.MS
14/27299-9 - Topics on algebraic topology, BP.IC
14/24442-5 - Simplicial homology theory on surfaces, BP.IC
14/22285-0 - Differential geometry of singular surfaces in R3, BE.PQ
14/05102-9 - Introduction to general topology, BP.IC
13/23980-0 - On certain theories of cohomology of groups and applications, BP.MS - associated scholarships

Abstract

This project consist in develop reasearch in five areas which are part ofGeometry/Topology and there exist active groups in the state of São Paulo. These groups work in(a) Fixed Point and Coincidence Theory; (b) Bordism $(Z_2)^k$-equivariante and Group Cohomology; (c) Topology of the Manifolds; (d) Bordism and Homotopy Theory; (e) Braid Groups. The problems to be studied in each sub-area represent relevant contribution for the development of the sub area. To exemplify: the study of the coincidence theory for spaces with different dimension, the study of braid groups of surfaces, $(Z_2)^k$ equivariant bordism, fixed point of involutions, properties of generalized manifolds, Borsuk-Ulam type theorems, torsion invariants, classification problems in geometric topology and cobordism. As part of the project is expected to have visitor and mainly that the participants of the project can visit other institutions abroad, collaborates, to participate in conference, workshop, etc. creating good conditions for the development of the project. As result of the proximity of the sub-areas many participants more close related to one project will also be interested in other groups. Finally we expect provide some computer facilities for some people which have need and is notable to obtain in a regular basis from their own institutions. (AU)

Scientific publications (25)
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
GONCALVES, DACIBERG LIMA; GUASCHI, JOHN; OCAMPO, OSCAR. Almost-crystallographic groups as quotients of Artin braid groups. Journal of Algebra, v. 524, p. 160-186, APR 15 2019. Web of Science Citations: 1.
GONCALVES, DACIBERG LIMA; NASYBULLOV, TIMUR. On groups where the twisted conjugacy class of the unit element is a subgroup. COMMUNICATIONS IN ALGEBRA, v. 47, n. 3, p. 930-944, MAR 4 2019. Web of Science Citations: 0.
CARREIRA ANDRADE, MARIA GORETE; CAMPELLO FANTI, ERMINIA DE LOURDES. Adapted splittings for pairs (G, W). Topology and its Applications, v. 253, p. 17-24, FEB 15 2019. Web of Science Citations: 0.
VIANA BEDOYA, NATALIA A.; GONCALVES, DACIBERG LIMA; KUDRYAVTSEVA, ELENA A. Indecomposable branched coverings over the projective plane by surfaces M with chi(M) <= 0. JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS, v. 27, n. 5 APR 2018. Web of Science Citations: 0.
GONCALVES, DACIBERG LIMA; GUASCHI, JOHN. Fixed points of n-valued maps, the fixed point property and the case of surfaces-A braid approach. INDAGATIONES MATHEMATICAE-NEW SERIES, v. 29, n. 1, SI, p. 91-124, FEB 2018. Web of Science Citations: 2.
CARREIRA ANDRADE, MARIA GORETE; GAZON, AMANDA BUOSI; DE LIMA, AMANDA FERREIRA. On certain homological invariant and its relation with Poincare duality pairs. ALGEBRA & DISCRETE MATHEMATICS, v. 25, n. 2, p. 177-187, 2018. Web of Science Citations: 0.
GONCALVES, DACIBERG LIMA; MARTINS, SERGIO TADAO; SOARES, MARCIO DE JESUS. The cohomology ring of certain families of periodic virtually cyclic groups. INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION, v. 27, n. 7, p. 793-818, NOV 2017. Web of Science Citations: 0.
GONCALVES, DACIBERG LIMA; GUASCHI, JOHN. A Survey of the Homotopy Properties of Inclusion of Certain Types of Configuration Spaces into the Cartesian Product. CHINESE ANNALS OF MATHEMATICS SERIES B, v. 38, n. 6, p. 1223-1246, NOV 2017. Web of Science Citations: 0.
GONCALVES, DACIBERG LIMA; GUASCHI, JOHN. Fixed points of n-valued maps on surfaces and the Wecken property-a configuration space approach. SCIENCE CHINA-MATHEMATICS, v. 60, n. 9, p. 1561-1574, SEP 2017. Web of Science Citations: 2.
GONCALVES, DACIBERG L.; RANDALL, DUANE. Coincidence and self-coincidence of maps between spheres. Journal of Fixed Point Theory and Applications, v. 19, n. 2, p. 1011-1040, JUN 2017. Web of Science Citations: 0.
MARZANTOWICZ, WACAW; DE MATTOS, DENISE; DOS SANTOS, EDIVALDO L. Bourgin-Yang versions of the Borsuk-Ulam theorem for p-toral groups. Journal of Fixed Point Theory and Applications, v. 19, n. 2, p. 1427-1437, JUN 2017. Web of Science Citations: 2.
GOLASINSKI, MAREK; GONCALVES, DACIBERG LIMA; GUASCHI, JOHN. On the homotopy fibre of the inclusion map F-n (X) hooked right arrow Pi(n)(1) X for some orbit spaces X. BOLETIN DE LA SOCIEDAD MATEMATICA MEXICANA, v. 23, n. 1, SI, p. 457-485, APR 2017. Web of Science Citations: 1.
GONCALVES, DACIBERG LIMA; SANKARAN, PARAMESWARAN; STREBEL, RALPH. GROUPS OF PL-HOMEOMORPHISMS ADMITTING NONTRIVIAL INVARIANT CHARACTERS. PACIFIC JOURNAL OF MATHEMATICS, v. 287, n. 1, p. 101-158, MAR 2017. Web of Science Citations: 1.
DE MATTOS, DENISE; DOS SANTOS, EDIVALDO L.; SOUZA, TACIANA O. (H, G)-coincidence theorems for manifolds and a topological Tverberg type theorem for any natural number r. BULLETIN OF THE BELGIAN MATHEMATICAL SOCIETY-SIMON STEVIN, v. 24, n. 4, SI, p. 567-579, 2017. Web of Science Citations: 1.
BARRETO, ALEXANDRE PAIVA; GONCALVES, DACIBERG LIMA; VENDRUSCOLO, DANIEL. Free involutions on torus semi-bundles and the Borsuk-Ulam Theorem for maps into R-n. HIROSHIMA MATHEMATICAL JOURNAL, v. 46, n. 3, p. 255-270, NOV 2016. Web of Science Citations: 0.
CRABB, M. C.; GONCALVES, D. L.; LIBARDI, A. K. M.; PERGHER, P. L. Q. Z(2)-bordism and the Borsuk-Ulam Theorem. MANUSCRIPTA MATHEMATICA, v. 150, n. 3-4, p. 371-381, JUL 2016. Web of Science Citations: 0.
COELHO, FRANCIELLE R. DE C.; DOS SANTOS, EDIVALDO L. (H, G)-coincidence theorems for free G-spaces. Topology and its Applications, v. 206, p. 158-165, JUN 15 2016. Web of Science Citations: 0.
DE MATTOS, DENISE; PERGHER, PEDRO L. Q.; DOS SANTOS, EDIVALDO L.; SINGH, MAHENDER. Zero sets of equivariant maps from products of spheres to Euclidean spaces. Topology and its Applications, v. 202, p. 7-20, APR 1 2016. Web of Science Citations: 4.
GONCALVES, DACIBERG L.; SANKARAN, PARAMESWARAN. SIGMA THEORY AND TWISTED CONJUGACY, II: HOUGHTON GROUPS AND PURE SYMMETRIC AUTOMORPHISM GROUPS. PACIFIC JOURNAL OF MATHEMATICS, v. 280, n. 2, p. 349-369, FEB 2016. Web of Science Citations: 4.
BARRETO, A. P.; FENILLE, M. C.; HARTMANN, L. Inverse mapping theorem and local forms of continuous mappings. Topology and its Applications, v. 197, p. 10-20, JAN 1 2016. Web of Science Citations: 0.
THEODORO DE LIMA, JULIANA R.; DE MATTOS, DENISE. Ordering homotopy string links over surfaces. JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS, v. 25, n. 1 JAN 2016. Web of Science Citations: 0.
DEKIMPE, KAREL; GONCALVES, DACIBERG L. The R-infinity property for nilpotent quotients of surface groups. TRANSACTIONS OF THE LONDON MATHEMATICAL SOCIETY, v. 3, n. 1, p. 28-45, 2016. Web of Science Citations: 2.
LIBARDI, ALICE K. M.; SHARKO, VLADIMIR V. FUNCTIONS AND VECTOR FIELDS ON C(CPn)-SINGULAR MANIFOLDS. TOPOLOGICAL METHODS IN NONLINEAR ANALYSIS, v. 46, n. 2, p. 697-715, DEC 2015. Web of Science Citations: 0.
CARREIRA ANDRADE, MARIA GORETE; CAMPELLO FANTI, ERMNIA DE LOURDES; FEMINA, LIGIA LAIS. On Poincare duality for pairs (G,W). OPEN MATHEMATICS, v. 13, p. 363-371, MAY 28 2015. Web of Science Citations: 1.
GONCALVES, DACIBERG LIMA; MIWA LIBARDI, ALICE KIMIE; PENTEADO, DIRCEU; VIEIRA, JOAO PERES. Fixed points on trivial surface bundles over a connected CW-complex. PUBLICATIONES MATHEMATICAE-DEBRECEN, v. 87, n. 3-4, p. 371-384, 2015. Web of Science Citations: 0.

Please report errors in scientific publications list by writing to: cdi@fapesp.br.